Follow
Yixiang Wu
Yixiang Wu
Middle Tennessee State University
Verified email at vanderbilt.edu
Title
Cited by
Cited by
Year
Asymptotic profiles of steady states for a diffusive SIS epidemic model with mass action infection mechanism
Y Wu, X Zou
Journal of Differential Equations 261 (8), 4424-4447, 2016
1042016
Dynamics of a susceptible–infected–susceptible epidemic reaction–diffusion model
K Deng, Y Wu
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 146 (5 …, 2016
752016
Dynamics and profiles of a diffusive host–pathogen system with distinct dispersal rates
Y Wu, X Zou
Journal of Differential Equations 264 (8), 4989-5024, 2018
472018
On the basic reproduction number of reaction-diffusion epidemic models
P Magal, GF Webb, Y Wu
SIAM Journal on Applied Mathematics 79 (1), 284-304, 2019
402019
On a vector-host epidemic model with spatial structure
P Magal, G Webb, Y Wu
Nonlinearity 31 (12), 5589, 2018
312018
Global stability for a nonlocal reaction–diffusion population model
K Deng, Y Wu
Nonlinear Analysis: Real World Applications 25, 127-136, 2015
212015
An environmental model of honey bee colony collapse due to pesticide contamination
P Magal, GF Webb, Y Wu
Bulletin of mathematical biology 81 (12), 4908-4931, 2019
172019
A vector–host epidemic model with spatial structure and age of infection
WE Fitzgibbon, JJ Morgan, GF Webb, Y Wu
Nonlinear Analysis: Real World Applications 41, 692-705, 2018
162018
Spatial spread of epidemic diseases in geographical settings: Seasonal influenza epidemics in Puerto Rico
P Magal, GF Webb, Y Wu
arXiv preprint arXiv:1801.01856, 2018
162018
Asymptotic profiles of the steady states for an SIS epidemic patch model with asymmetric connectivity matrix
S Chen, J Shi, Z Shuai, Y Wu
Journal of Mathematical Biology 80 (7), 2327-2361, 2020
122020
On the diffusive Nicholson’s blowflies equation with distributed delay
K Deng, Y Wu
Applied Mathematics Letters 50, 126-132, 2015
122015
Global L-bounds and Long-time Behavior of a Diffusive Epidemic System in A Heterogeneous Environment
R Peng, Y Wu
SIAM Journal on Mathematical Analysis 53 (3), 2776-2810, 2021
92021
Competitive exclusion and coexistence in a two-strain pathogen model with diffusion
AS Ackleh, K Deng, Y Wu
Mathematical Biosciences & Engineering 13 (1), 1, 2016
92016
Some new 3-designs from PSL (2, q) with q≡ 1 (mod4)
WJ Liu, JX Tang, YX Wu
Science China Mathematics 55 (9), 1901-1911, 2012
92012
Coexistence and competitive exclusion in an SIS model with standard incidence and diffusion
Y Wu, N Tuncer, M Martcheva
Discrete & Continuous Dynamical Systems-B 22 (3), 1167, 2017
82017
A spatial model of honey bee colony collapse due to pesticide contamination of foraging bees
P Magal, GF Webb, Y Wu
Journal of mathematical biology 80 (7), 2363-2393, 2020
72020
Spectral monotonicity of perturbed quasi-positive matrices with applications in population dynamics
S Chen, J Shi, Z Shuai, Y Wu
arXiv preprint arXiv:1911.02232, 2019
72019
Spatial models of vector-host epidemics with directed movement of vectors over long distances
WE Fitzgibbon, JJ Morgan, GF Webb, Y Wu
Mathematical Biosciences 312, 77-87, 2019
72019
Coexistence of Competing Species for Intermediate Dispersal Rates in a Reaction–Diffusion Chemostat Model
J Shi, Y Wu, X Zou
Journal of Dynamics and Differential Equations 32 (2), 1085-1112, 2020
62020
Analysis of a reaction–diffusion epidemic model with asymptomatic transmission
WE Fitzgibbon, JJ Morgan, GF Webb, Y Wu
Journal of Biological Systems 28 (03), 561-587, 2020
42020
The system can't perform the operation now. Try again later.
Articles 1–20